Show simple item record

dc.contributor.authorDenk, Robert ( Orcid Icon 0000-0002-5406-4486 )
dc.contributor.authorRacke, Reinhard ( )
dc.date.accessioned2021-07-16T15:19:51Z
dc.date.available2021-07-16T15:19:51Z
dc.date.issued2006-04-11
dc.identifier.citationDenk, R., & Racke, R. (2006). Lp-resolvent estimates and time decay for generalized thermoelastic plate equations. Electronic Journal of Differential Equations, 2006(48), pp. 1-16.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13921
dc.description.abstractWe consider the Cauchy problem for a coupled system generalizing the thermoelastic plate equations. First we prove resolvent estimates for the stationary operator and conclude the analyticity of the associated semigroup in Lp-spaces, 1 < p < ∞, for certain values of the parameters of the system; here the Newton polygon method is used. Then we prove decay rates of the Lq(ℝn)-norms of solutions, 2 ≤ q ≤ ∞, as time tends to infinity.
dc.formatText
dc.format.extent16 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectAnalytic semigroup in Lpen_US
dc.subjectPolynomial decay ratesen_US
dc.subjectCauchy problemen_US
dc.titleLp-resolvent estimates and time decay for generalized thermoelastic plate equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record